# SDR ASAA2018070925335

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 29,199 hours, 8,508 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 141A48001
- Part serial: 13207H3851
- Condition: Failed
- Location: Cockpit
- Part time: 14,618 hours, 4,218 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE LEFT FWD WINDOW OVERHEAT ILLUMINATED, FOLLOWED QRH, WAITED 5 MINUTES, OVERHEAT LIGHT ILLUMINATED AGAIN. NOTIFIED MX CONTROL / DISPATCH. GROUNDED - YES. OHM'D OUT LT FWD WINDOW HEATER FROM M321, CHECKS GOOD OHM'D OUT WINDSHIELD PRIMARY SENSOR, CHECKS BAD. FLIPPED S1078 TO SPARE SENSOR. RESET SYSTEM AND LT FWD WINDSHIELD HEAT CHECKS GOOD IAW AMM 30-41-00-710-801. ACCORDING TO FIM 30-41 TASK 802, WINDSHIELD CAN REMAIN ON PLANE WITH ONE SENSOR WORKING AND WINDSHIELD SENSOR SWITCH CAN REMAIN IN THE SPARE POSITION UNTIL NEXT WINDOW CHANGE.
